# SDR DHLA2008745506

- Difficulty date: October 5, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AILERON SKIN DENTED AT RWBL 258 AND 276.  ACCOMPLISHED FLUSH REPAIR ON AILERON LOWER SKIN PER B727 SRM 57-50-5 FIG 1.  REF N/R 4987-6-21.
